# SDR UIEA2022020300089

- Difficulty date: February 5, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,036 hours
- System (JASC): 3200 · Landing Gear System
- Part: Shield
- Part number: 2548710222
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGED METALLIC SHIELD OF THE ELECTRICAL WIRING OF BRAKE TEMPERATURE SENSOR FROM RH MLG BRAKE #3 AND #4.(  METALLIC SHIELDS OF ELECTRICAL WIRING OF BRAKE TEMPERATURE SENSOR WERE REPLACED   /    )
